# SDR FDEA201501210245

- Difficulty date: January 21, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 21,856 hours, 3,115 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR SKIN FOUND DENTED.  REPAIRED IAW SRM 52-30-01 FIGURE 202 REPAIR 13 AND EA G-5230-T0314944 PART 1.
